No. I only know of one benzo that could induce extreme uphoria but you would have to take quite a bit. Taking a load of Lorazepam would be wasteful and definately would not give any immediate response. You would probably go to sleep before you felt anything,however, it could constrict your diaphragm and cause you to stop breathing. In short you could wake up dead.<br />
Well, I hope they were perscribed to you if you will be doing any drug testing soon. But I hope they do help whatever issue you are dealing with.
none of these answers are right, its the same thing as xanax and it will FUUCCKK YYOOUU UUPP be careful! i like painkillers and hate benzo's but some people are different and they like it
I get 60a yellow bars a month. But aint got none so i take the laprozam stuff. It will **** u up , its a benzo. I dont like painkillers either
Ive never taken them before, but I just took 4. I will tell you how Im feelin.
Lorazepem is a tranquillizer, but if you take too many you can become confused and agitated. Doesn't sound anything like "getting high" to me.
Lorazepam is used to treat anxiety, which means it's most likely a downer. You're more likely to get depressed if you use too much, as well as develop a dependency.
yes. you can get high from it. you can also become addicted to it and overdose and die from it. i have lost many good friends to drug overdoses. you are playing with fire./ A DOCTOR WILL PERSCRIBE YOU POWERFUL PAINKILLERS TOO IF YOU GET HURT. DON'T PLAY DUMB, JUST BE RESPONSABLE.
yes you can, very. My doctor didn't warn me when I tried it. I wasn't looking for a tranq, but that's all she could come up with apprantly.<br />
It can give you a sense of the rest of the world either slowing down or speeding up. I wouldn't call it enjoyable, but if tranquilizers are your thing, it will have an effect